MAUDE Adverse Event Report: CORDIS US CORP. VISTA BRITE TIP; CATHETER, PERCUTANEOUS

CORDIS US CORP. VISTA BRITE TIP; CATHETER, PERCUTANEOUS
Model Number 67005600
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 18115622 presented no issues during the manufacturing process that could be related to the event reported.The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 6f.070 xb 4 100cm vista brite tip guiding catheter was found fractured in the medial segment.There was no reported patient injury.The device is expected to be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, a 6f.070 xb 4 100cm vista brite tip guiding catheter was found fractured in the medial segment during prep.The device was not used in the patient.Another 6f vista brite tip xb4 catheter was used to complete the procedure.There was no reported patient injury.The product was stored and handled according to the instructions for use (ifu).There was no device damage noticed prior to opening the package.The device was prepped per the instructions for use (ifu) and there was no difficulty experienced in prepping the device.Neither the product nor any or any of the other devices used with it had been re-sterilized.The device was not returned for evaluation.A product history record (phr) review of lot 18115622 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿catheter-cracked¿ could not be confirmed or further clarified without the return of the device(s).Procedural/handling and or shipping factors may have contributed to the reported event.Information for safety is provided in the products labeling with the intent to make the user aware of the risks and warns the user to not use a guiding catheter that has been damaged in any way.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿inspect the catheter upon removal from packaging to verify that is undamaged, if damage is detected do not use the catheter and select another one.Based on the information available, and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description
As reported, a 6f.070 xb 4 100cm vista brite tip guiding catheter was found fractured in the medial segment during prep.The device was not used in the patient.Another 6f vista brite tip xb4 catheter was used to complete the procedure.There was no reported patient injury.The product was stored and handled according to the instructions for use (ifu).There was no device damage noticed prior to opening the package.The device was prepped per the instructions for use (ifu) and there was no difficulty experienced in prepping the device.Neither the product nor any or any of the other devices used with it had been re-sterilized.Multiple attempts were made to obtain the return status of the device; however, the device was not returned for evaluation.

Brand Name
VISTA BRITE TIP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
14201 nw 60th avenue
miami lakes, florida 33014
7863138372
MDR Report Key16879688
Report Number9616099-2023-06485
Device Sequence Number5822579
Product Code DQY
UDI-Device Identifier20705032020210
UDI-Public(01)20705032020210(17)250531(10)18115622
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number67005600
Device Catalogue Number67005600
Device Lot Number18115622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer05/29/2023
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date06/02/2023
Date Device Manufactured06/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown